MathSciNet Relay Station
MathSciNet bibliographic data
MR2282628 34C15
Zhao, Xueqin; Meng, Fanwei Oscillation of second-order nonlinear ODE with damping. Appl. Math. Comput. 182 (2006), no. 2, 1861–1871.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement